# SDR AALA201807139015

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 9,804 hours, 4,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ARMING HANDLE HAD A SPONGY FEEL, AND INTERMITTENTLY STAYED ARMED.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE INSPECTED THE R3 DOOR AND FOUND DEBRIS ON THE GIRT BAR, CLEANED THE GIRT BAR.  MAINTENANCE ALSO ACCOMPLISHED AN OPERATIONAL TEST IAW AMM 25-62-44.
